# SDR SWIA200211583

- Difficulty date: December 17, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 14,555 hours, 21,253 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 312007502
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RECEIVED LOW OIL AURAL WARNING ON TAKEOFF ROLL, AS WELL AS OIL PRESS NR 2 RED MAP LIGHT.  ABORTED TAKEOFF.  DUE TO HIGH OIL CONSUMPTION ON RT ENGINE, REPLACED RT ENGINE FUEL OIL HEATER ASSEMBLY AND INSPECT CENTRIFUGAL BREATHER SHAFT WHERE CARBON SEAL RIDES FOR SCORING.  ADDED TWO QUARTS OF OIL.  REMOVED AND REPLACED RIGHT ENGINE FUEL OIL HEATER IAW 73-12-00 EMB 120 MM.  LEAK CHECK GOOD.  NO LEAKS NOTED.  PN: 3120075-02 SN OFF: WA14980 SN ON: WA16483.
